You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1976-1977/59/2
On universal time for the controllability of time-depending linear control systems
Download
PDF
- On universal time for the controllability of time-depending linear control systems
Article
Original scientific text
Title
On universal time for the controllability of time-depending linear control systems
Authors
S. Rolewicz
1
Affiliations
Warszawa, Polska
Studia Mathematica
1976-1977/59/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
133-138
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics